Statistical stability for diffeomorphisms with dominated splitting

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


Alves, Bonatti and Viana have recently shown that physical (or Sinai-Ruelle-Bowen) invariant measures exist for partially hyperbolic diffeomorphisms with mostly expanding center-unstable direction. In this paper we prove that such systems are statistically stable, that is, nearby diffeomorphisms have nearby physical measures.

Original languageEnglish
Pages (from-to)253-283
Number of pages31
JournalErgodic Theory and Dynamical Systems
Issue number1
StatePublished - Feb 2007
Externally publishedYes


Dive into the research topics of 'Statistical stability for diffeomorphisms with dominated splitting'. Together they form a unique fingerprint.

Cite this